# SDR REXA2015091700888

- Difficulty date: September 17, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,823 hours, 12,148 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST, LT LOWER FWD CORE COWL, ACOC DRAINS FIRE SHIELD IS CHAFED.  REPAIRED LT LOWER FWD CORE COWL FIRE SHIELD IAW EO R54090.
